# SDR ASAA12511620

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 17,101 hours, 5,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL "AIR COND" ILLUMINATED ON MASTER CAUTION WITH OVERHEAD "CONT CAB" LIGHT RESET OFF.  ACFT GROUNDED.  TESTED PACK/ZONE TEMP CONTROLLER IAW MM 21-60-00.  SYS OP CHECKED GOOD.
